# SDR COEA2016070818917

- Difficulty date: July 8, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Part number: S57110541202
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SPAR STRIP, TOP SURFACE HAS CORROSION DAMAGE BETWEEN RIBS 4-5 FROM CONTACT WITH PANEL 291CL.  REPAIR PER CETS-3295/16.
